# SDR DL757962305

- Difficulty date: October 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623DL
- Make and model: Boeing 757232
- Aircraft serial: 22913
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: L-2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTS INOP IN F/C.  REPAIRED SHORTED WIRE AT L-2 DOOR.
